View Single Post
Old 01-09-2010, 06:46 PM   #1
nelsonhallgal nelsonhallgal is offline
Junior Member
(female)
 
Join Date: Oct 2008
Location: Raleigh, NC, USA
Posts: 31
nelsonhallgal HB User
Freakin' foot cramps :(

Hello.... I've been dx'd since '02, and had issues with my feet twitching and burning, and cramping up at night to a degree, but LATELY... I can hardly bear it.... my feet are nearly keeping me from walking they hurt so much!!

The bottom of my left foot is numb too, and I am really off-kilter! Was wondering if there is a med for this.. I have never had to worry 'bout this symptom to THIS degree til now, and haven't bothered to ask my neuro. I take tysabri, but have been off since October due to a surgery in November.

Wondering if I'm paying the price for that...... I appreciate any information and help. Hey, maybe it's this darn cold weather....

Thank you and happy weekend!